MathSciNet Relay Station
MathSciNet bibliographic data
MR192507 (33 #732) 57.20
Poenaru, Valentin On regular homotopy in codimension $1$. Ann. of Math. (2) 83 1966 257–265.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement